# SDR SWIA200719136

- Difficulty date: December 1, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,272 hours, 39,478 cycles
- System (JASC): 5241 · Galley Doors
- Part: Track
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR GALLEY ATTACH TRACK IS CORRODED, FOUND AT C-CHECK.  REPLACED FORWARD GALLEY FLOOR ATTACH TRACK.
